Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Could Mtone and dabur ashokarishta cause strange pressure on cervical and knee area ?

im a 21 year sextually in a active female..mine is a a very strange kind f story...5 years back due some treasudy tht hapened vd me i was aborted twice first by d &c (in some loccal hospital) n then in second consecutive month by some injection and medicine..since then i hv scanty periods my cycle is regular but very less and itz extremly painful the pain jus lasts for first 3 or 4hrs after that im completly alryt..recently i considered a doctor n cz f some reasons culdn tell her ma complete history she gave me m2tone ,and dabur taking them since 15days..but i hv started experiencing styrange pressure in ma cervical area and knees since pass 3-4 days..wht could it b?plz tell me cause im highly troubled mentally by all this..
Asked On : Mon, 6 Jun 2011
Answers:  1 Views:  728
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
I think your case is to be evaluated as scanty period started after 2 abortions and now you get pain in lower abdomen.
Ultra sound can be done to rule out any pathology in your genital tract.
Consult gynaec and seek his advice.
ok and bye.
Answered: Tue, 7 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor